# SDR 06FDEA0444

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT XORS 528.  REPAIR CARRIED OUT AT CRACK FOUND AT LEFT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER AT XORS 528 AS PER FEDEX EA 1-5730-90733, TITLE: WING - LEADING EDGE BEADED DOUBLER - PERMANENT REPAIR.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6- 2-100.
